# SDR 29GA93761062811A

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 32,353 hours, 39,488 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912147
- Part serial: 036
- Condition: Malfunctioned
- Location: Feathering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS, ON APPROACH, RT PROPELLER CYCLES IN AND OUT OF AUTOFEATHER.  REPLACED RT AUTOFEATHER LOW PRESSURE SWITCH.
